Lamictal side effects

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Lynnie44
New Member


Date Joined Sep 2005
Total Posts : 9
   Posted 9/27/2005 7:33 AM (GMT -7)   
mad  Hi guys,
I just upped my meds from 50 to 100mg yesterday. A couple days before that my neck became sore and it just keeps getting worse. I also have these bumps on my fingers that look almost like spider bites and itch. NOw this morning my knees hurt...just below the kneecaps on the outside of my knees. What the heck is this?? I have a new neuro but won't see him until Monday. Any words of wisdom on all of this would be appreciated. Thanks.
 
Lynnie 44

mcatherine
New Member


Date Joined Aug 2005
Total Posts : 16
   Posted 9/30/2005 9:30 AM (GMT -7)   
Hi Lynn;
I'm new to this board. I have epilepsy and am on Lamictal. I have read an awfull lot about dnagerous rashes as a possible side effect. Everything I have read says to call the doctor immediately if you get a rash. I wonder if your symptom is some kind of rash. I hope you have talked to your doc since you posted. Just thought I would post. I also read that joint pain is a possible side effect.
Mary

Lynnie44
New Member


Date Joined Sep 2005
Total Posts : 9
   Posted 10/1/2005 2:59 PM (GMT -7)   

Thanks Mary,

 

I have an apt. on Monday to see a new doctor. I still have the bumps and a couple of sores in my mouth. But I guess it is all par for the course. I am supposed to up my dose from 100mg. to 200mg. on Monday. Is this normal???


pianist995
New Member


Date Joined Oct 2005
Total Posts : 5
   Posted 10/19/2005 3:48 PM (GMT -7)   
Hey Lynnie,

I have been on Keppra myself, 1500 mg a day, since March, and my neurologist just today is switching me over to Lamictal since it's better for pregnancy, and we're thinking of getting pregnant next summer or around there. He told me that the rash that can happen from Lamictal is quite serious, and that it can possibly lead to a syndrome where the rash can get bad enough to need treatment at a burn center.

So what did the doctor say then? I notice that the posts were made at the end of last month, so I'm anxious to hear a response from you if you still check this board, since I'll be starting on it myself today. I hope all went okay, and that things got better for you.
27 year old female, married; 3 children - all boys
diagnosed with complex partial in Mar 2005
switching from Keppra 1500 mg/day to Lamictal 300/day
-will be working up to full dosage and weaning from Keppra
over the next 8 weeks

New Topic Post Reply Printable Version
Forum Information
Currently it is Thursday, December 08, 2016 5:14 AM (GMT -7)
There are a total of 2,734,573 posts in 301,223 threads.
View Active Threads


Who's Online
This forum has 151342 registered members. Please welcome our newest member, Auroracousland.
215 Guest(s), 4 Registered Member(s) are currently online.  Details
rocckyd, maria2016, FamilyGuy, Traveler


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer